Squares in arithmetical progressions II.

J.H.E. Cohn

Mathematica Scandinavica (1983)

  • Volume: 52, page 20-23
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Cohn, J.H.E.. "Squares in arithmetical progressions II.." Mathematica Scandinavica 52 (1983): 20-23. <http://eudml.org/doc/166827>.

author = {Cohn, J.H.E.},
journal = {Mathematica Scandinavica},
keywords = {quartic equation; arithmetic progressions; perfect squares},
pages = {20-23},
title = {Squares in arithmetical progressions II.},
url = {http://eudml.org/doc/166827},
volume = {52},
year = {1983},

AU - Cohn, J.H.E.
TI - Squares in arithmetical progressions II.
JO - Mathematica Scandinavica
PY - 1983
VL - 52
SP - 20
EP - 23
KW - quartic equation; arithmetic progressions; perfect squares
UR - http://eudml.org/doc/166827
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.